Square dA-integrable solutions of differential systems with measures on the semiaxis


  • Viktor Mazurenko Vasyl Stefanyk Precarpathian National University, Ukraine
  • Oles Mazurenko Ivan Franko National University of Lviv, Lviv, Ukraine




differential system with measures, Green's matrix, characteristic matrix, Weyl--Titchmarsh theory, matrix limiting disk, square $dA$-integrable solution


This paper extends the Weyl-Titchmarsh theory to the case of generalized differential systems. It is that proved the characteristic matrix of the resolvent kernel of a differential system with measures belongs to a locus, which is a matrix analog of the Weyl disk. It is established that such matrix disks are nested and converge to the limiting disk or point depending on the limiting behavior of the radii. This limiting set plays an important role in discussing of the number of solutions to such system that are square dA-integrated on the semiaxis.


Atkinson F.V. Discrete and Continuous Boundary Problems. Academic Press, New York, 1964.

Behrndt J., Hassi S., Snoo H., Wietsma R. Square-integrable solutions and Weyl functions for singular canonical systems. Math. Nachr. 284, 1334-1384 (2011).

Berezanskii Yu.M. Expansion according to eigenfunction of a partial difference equation of order two. Trudy Mosk. Mat. Obsc. 5, 203–268 (1956).

Bohner M., Sun S. Weyl–Titchmarsh theory for symplectic difference systems, Appl. Math. Comput. 216 (10), 2855-2864 (2010).

Clark S., Gesztesy F. On Weyl-Titchmarsh theory for singular finite difference Hamiltonian systems. J. Comput. Appl. Math. 171, 151-184 (2004).

Everitt W.N. Singular Differential Equations II, Some Self-Adjoint Even Order Cases. Quart. J. Math. (Oxford) 18, 13-32 (1967).

Everitt W.N. Integral-square, analytic solutions of odd-order, formally symmetric differential equations. Proc. London Math. Soc. 25, 156-182 (1972).

Hinton D.B., Shaw J.K. On Titchmarsh-Weyl M(λ )-functions for linear Hamiltonian systems. J. Differential Equations, 40 (3), 316-342 (1981).

Kogan V.I., Rofe-Beketov F.S. On square-integrable solutions of symmetric systems of differential equations of arbitrary order. Proc. Roy. Soc. Edinburgh A 74, 1–40 (1974).

Krall A.M. Hilbert Space, Boundary Value Problems and Orthogonal Polynomials. Operator Theory, Vol. 133, Birkhäuser, Basel, 2002.

Lidskii, V. B. A non-selfadjoint operator of Sturm-Liouville type with a discrete spectrum. Trudy Mosk. Mat. Obsc. 9, 45-79 (1960).

Mazurenko, V.V., Tatsii, R.M. Solvability of a nonhomogeneous boundary value problem for a differential system with measures. Differential Equations, 39 (3), 353–361 (2003).

Orlov S.A. Nested matrix disks analytically depending parameter, and theorems on the invariance radii of limiting disks. Math. USSR-Izv. 10 (3), 565–613 (1976).

Serebryakov V.P. Weyl discs for Jacobi block matrices. Differential Equations, 22 (9), 1545–1551 (1986).

Shi Y. Weyl–Titchmarsh theory for a class of discrete linear Hamiltonian systems. Linear Algebra Appl. 416 (2–3), 452-519 (2006).

Тацiй Р.М, Стасюк М.Ф, Мазуренко В.В., Власiй О.О. Узагальненi квазiдиференцiальнi рiвняння. – Дрогобич: Коло, 2011.

Titchmarsh E.C. Eigenfunction Expansions. Oxford University Press, Oxford, 1962.

Walker P.W. A vector-matrix formulation for formally symmetric ordinary differential equations with applications to solutions of integrable square. J. London Math. Soc. 9 (2), 151-159 (1974).

Weyl H. Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen. Math. Ann. 68, 220–269 (1910).

Weyl H. Über das Pick-Nevanlinna’sche Interpolationsproblem und sein infinitesimales Analogon. Ann. Math. 36 (1), 230–254 (1935).

Zettl A. Formally Self-Adjoint Quasi-Differential Operators. Rocky Mountain J. Math. 5, 453-474 (1975).



How to Cite

Mazurenko, V., & Mazurenko, O. (2023). Square dA-integrable solutions of differential systems with measures on the semiaxis. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY. Number, (18(68), 32–48. https://doi.org/10.31471/2304-7399-2023-18(68)-32-48